Journal article icon

Journal article

Nonassociative Tori and Applications to T-Duality

Actions


Access Document


Publisher copy:
10.1007/s00220-005-1501-8

Authors


Bouwknegt, P More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Communications in Mathematical Physics
Volume:
264
Issue:
1
Pages:
41-69
Publication date:
2006-05-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:b11fbbe0-691a-4f42-ae1d-ad8a490e9ab8
Source identifiers:
17912
Local pid:
pubs:17912

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP